# SDR GTIA2023121137688

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,181 hours, 4,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL IN DESCENT STARTING AT ABOUT 12,000' MSL. ODOR WAS VERY STRONG IN COCKPIT-PERFORMED CABIN PACK BURNOUT, APU AND BOTH ENGINGES RAN AND NO CABIN ODOR IDENTIFIED IAW TSM 05-50-00-8810-813-A. A/C GOOD FOR SERVICE
